MathSciNet Relay Station
MathSciNet bibliographic data
MR777239 60G17 (60J30)
McConnell, Terry R. Stable-bounded subsets of $L^\alpha$, and sample unboundedness of symmetric stable processes. J. Funct. Anal. 60 (1985), no. 2, 265–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement